# SDR QXEA200700193

- Difficulty date: February 13, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 14,830 hours, 15,231 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Psu
- Condition: Dislodged
- Location: Row 7 D, E
- Stage of operation: TX
- How discovered: O
- Nature of condition: D
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2476: PSU OVER ROW 7DE CAME DOWN.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE REINSTALLED PSU AT ROW 7DE AS REQUIRED.  READING LIGHTS, GASPERS, CALL BUTTON AND SPEAKER ALL OPS CHECKS GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
